# SDR VNAA20250525020

- Difficulty date: April 4, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL27 (2EA) BTW FS280 TO FS477 AT PAX CABIN.    CORROSION ON SEAT RAIL LBL27 (2EA) BTW FS280 TO FS477 AT PAX CABIN WAS EVALUATED OUT OF LIMITS PER SRM 53-21-49-101-001-A01 AND WERE REPLACED PER AMM 53-00-49 (CONFIG A03).
